Counting formulas associated with some random matrix averages
AuthorForrester, PJ; Gamburd, A
Source TitleJournal of Combinatorial Theory: Series A
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
University of Melbourne Author/sForrester, Peter
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsForrester, P. J. & Gamburd, A. (2006). Counting formulas associated with some random matrix averages. JOURNAL OF COMBINATORIAL THEORY SERIES A, 113 (6), pp.934-951. https://doi.org/10.1016/j.jcta.2005.09.001.
Access StatusThis item is currently not available from this repository
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References